# SDR YYFA20120612002

- Difficulty date: June 13, 2012
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 58,367 hours, 33,258 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 62274008
- Part serial: 9929
- Condition: Inoperative
- Location: Pa/Interphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 HANDSET INOPERATIVE, PA INTERPHONE FLIGHT DECK.
